# SDR F35R201701121

- Difficulty date: December 5, 2016
- Submitted: January 12, 2017
- Operation: General aviation
- Aircraft: N696SP
- Make and model: Bbavia 8KCAB
- Aircraft time: 1,010 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 31072
- Condition: Frayed
- Location: Elevator
- Part time: 1,010 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UP ELEVATOR CABLE PART NUMBER 3-1072 HAD MULTIPLE BROKEN/FRAYED WIRE STRANDS AT AFT MOST PULLEY LOCATION (APPROX FUSELAGE STATION 167.50, JUST AFT OF THE FRONT STABILIZER ATTACH POINT) AND MID PULLEY (APPROX LOCATION UNDER REAR SEAT). DOWN ELEVATOR CABLE PART NUMBER 2-1534 HAD BROKEN/FRAYED STRAND OF WIRE AT MID PULLEY (APPROX LOCATION UNDER REAR SEAT).
